Publications of Giuseppe Pirillo

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  1997, with author Pirillo G., in the category Journal Articles (or show them all):   (Items found: 4)


1997  [top]
  • Justin J., Pirillo G.: Decimations and Sturmian words, Rairo-Informatique Theorique et Applications-Theoretical Informatics and Applications 31 (3), 271-290, 1997
  • Justin J., Pirillo G.: On some factorizations of infinite words by elements of codes, Information Processing Letters 62 (6), 289-294, 1997
  • Kelarev A.V., Pirillo G.: A note on rewritable products in groups and semigroups, Bollettino Della Unione Matematica Italiana 11 (3), 667-670, 1997
  • Pirillo G.: Fibonacci numbers and words, Discrete Mathematics 173 (1-3), 197-207, 1997
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -